Unsteady residual distribution schemes for transition prediction

Meseguer Garrido, Fernando; Valero Sánchez, Eusebio; Martel, Carlos; Vega de Prada, José Manuel y Parra Fabián, Ignacio (2010). Unsteady residual distribution schemes for transition prediction. "Aerospace Science and Technology", v. 14 (n. 8); pp. 564-574. ISSN 1270-9638. https://doi.org/10.1016/j.ast.2010.05.002.

Descripción

Título: Unsteady residual distribution schemes for transition prediction
Autor/es:
  • Meseguer Garrido, Fernando
  • Valero Sánchez, Eusebio
  • Martel, Carlos
  • Vega de Prada, José Manuel
  • Parra Fabián, Ignacio
Tipo de Documento: Artículo
Título de Revista/Publicación: Aerospace Science and Technology
Fecha: Diciembre 2010
Volumen: 14
Materias:
Palabras Clave Informales: Unsteady numerical simulation; Finite element methods; Boundary layer transition.
Escuela: E.T.S.I. Aeronáuticos (UPM) [antigua denominación]
Departamento: Fundamentos Matemáticos de la Tecnología Aeronáutica [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (953kB) | Vista Previa

Resumen

In this work, the unsteady simulation of the Navier–Stokes equations is carried out by using a Residual Distribution Schemes (RDS) methodology. This algorithm has a compact stencil (cell-based computations) and uses a finite element like method to compute the residual over the cell. The RDS method has been successfully proven in steady Navier–Stokes computation but its application to fully unsteady configurations is still not closed, because some of the properties of the steady counterpart can be lost. Here, we proposed a numerical solution for unsteady problems that is fully compatible with the original approach. In order to check the method, we chose a very demanding test case, namely the numerical simulation of a Tollmien–Schlichting (TS) wave in a 2D boundary layer. The evolution of this numerical perturbation is accurately computed and checked against theoretical results.

Más información

ID de Registro: 6113
Identificador DC: http://oa.upm.es/6113/
Identificador OAI: oai:oa.upm.es:6113
Identificador DOI: 10.1016/j.ast.2010.05.002
URL Oficial: http://www.elsevier.com/locate/aescte
Depositado por: Memoria de Investigacion 2
Depositado el: 21 Feb 2011 12:47
Ultima Modificación: 20 Abr 2016 14:44
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM